# SDR NSVA97010

- Difficulty date: September 1, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N550CJ
- Make and model: Beech 1900C
- Aircraft serial: UC50
- System (JASC): 6120 · Propeller Controlling System
- Part: Cable End
- Part number: 310047501
- Condition: Loose
- Location: Rt Engine
- Stage of operation: TO
- Nature of condition: R
- Precautionary procedure: A

## Discrepancy

DURING TAKEOFF ROLL, RIGHT ENGINE BETA CABLE ADJUSTMENT SLIPPED ALLOWING PROPELLER TORQUE TO EXCEED REGULAR TAKEOFF TORQUE.  INSPECTED CABLE AT GROUND FINE SOLENOID.  FOUND CABLE END LOOSE.  ADJUSTED AND TIGHTENED CABLE.  NO FURTHER DISCREPANCY.  (M)
